# SDR ZESA20120420001

- Difficulty date: April 9, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N889B
- Make and model: Cessna 550
- Aircraft serial: 1047
- Aircraft time: 4,084 hours, 4,147 cycles
- Engine: Pwa PW530A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 53ND783043
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Part time: 4,084 hours, 4,147 cycles
- Component: Thrust Reverser, Cessna
- Component part number: 53ND780024
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE THRUST REVERSER ARM AND HYD PRESS ANNUNCIATOR CAME ON IN FLIGHT DURING CLIMB.  INSPECTION FOUND SWITCH TO BE ON THE EDGE OF ADJUSTMENT FOR ACTIVATION.
